# SDR SWAA2024041976940

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 73,887 hours, 43,823 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR AIRCRAFT RIGHT SLIDE PACK NOT FULLY IN BOX<[01] REPACKED AFT SERVICE DOOR EMERGENCY EVACUATION SLIDE IAW AMM 25-66-06
